# SDR UPS97825296

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1540-1550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, AFT ACCY COMPT LONGERON 29 RIGHT CORRODED, CRACKED AND HAS SHEARED RIVET AT STA 1540 TO 1550.  REMOVED DAMAGED LONGERON FROM FS 1510 TO 1570 IAW DC8 SRM 51-1-21, FABBED NEW SECTION OF LONGERON IAW DC8 SRM 53-4-1 PG 160D AND DC8 SRM 51-1-24.  FABBED REPAIR STRAPS IAW DC8 SRM 53-2-2 FIG 8.  INSTALLED PARTS IAW DC8 SRM 51-1-21 AND 51-1-250D.
